Numerical Solution of Partial Differential Equations with Fractional Variable Coefficients Using New Iterative Method (NIM)

Full Text (PDF, 457KB), PP.12-21

Views: 0 Downloads: 0


Falade K.I 1,* Tiamiyu A.T 2

1. Department of Mathematics, Faculty of Computing and Mathematical Sciences, Kano University of Science and Technology, P.M.B 3244 Wudil Kano State, Nigeria

2. Department of Mathematics, Federal University of Technology, Minna Niger State, Nigeria

* Corresponding author.


Received: 24 Mar. 2020 / Revised: 16 Apr. 2020 / Accepted: 3 May 2020 / Published: 8 Jun. 2020

Index Terms

Partial differential equation PDE, MAPLE 18 mathematical software, new iterative algorithm, fractional variable coefficients (Even and Odd).


In this paper, we studied to obtain numerical solutions of partial differential equations with fractional variable coefficient by MAPLE 18 software algorithm on New Iterative Method. We examined and investigated behaviours of the fractional variable coefficients (Even and Odd) on first order partial differential equation; we obtain numerical solution and plot 2D/3D graphs representation of eight (8) cases for the study of the sequential trend of the fractional coefficients. The simplicity and the accuracy of the proposed numerical scheme are verified. More numerical examples will be used in the future for further testing the ability of the proposed scheme for solving some classical problems in engineering sciences.

Cite This Paper

Falade K. I, Tiamiyu A.T, " Numerical Solution of Partial Differential Equations with Fractional Variable Coefficients Using New Iterative Method (NIM)", International Journal of Mathematical Sciences and Computing(IJMSC), Vol.6, No.3, pp.12-21, 2020. DOI:10.5815/ijmsc.2020.03.02


[1] H. Bulut, H. Mehmet Baskonus, and Seyma Tuluce the Solutions of Partial Differential Equations with   Variable Coefficient by Sumudu Transform Method American Institute of Physics. Conference proceeding pp. 2-5: 2012.

[2] E. L.Ortız, and H.Samara Numerıcal solutıon of Partıal Dıfferentıal equatıons wıth varıable coeffıcıents           with an Operatıonal approach to the tau method Comp & Maths with Appls  Vol.  10, pp.  5-13. 1984

[3] J. Biazar and H. Ghazvini,  Homotopy perturbation method for solving hyperbolic partial differential equations,Comput. Math. with Appl., vol. 56, no. 2, pp. 453–458, 2008.

[4] M.J. Jang, C.L. Chen, Y.C. Liu. Two-dimensional differential transform for partial differential equations. Applied Mathematics and Computation, 121 :261–270  2001

[5] L. Shijun. On the homotopy analysis method for nonlinear problems. Applied Mathematics and Computation,147 :499–513. 2004

[6] G. Adomian. Solving frontier problems of physics: The decomposition method. Academic Publishers, Boston and London. 1994.

[7] J.H. He. A new approach to nonlinear partial differential equations. Commun Nonlinear Sci Numer Simul., 2 :230-235 1997.

[8] J.H. He. Homotopy perturbation technique. Computational, Methods in Applied Mechanics and Engineering., 178 :257-262 1999.

[9] M. Khan. An effective modification of the Laplace decomposition method for nonlinear equations. International Journal of Nonlinear Sciences and Numerical Simulation, 10 :1373–1376 2009.

[10] D. Kumar, S. Jagdev, R. Sushila Sumudu Decomposition Method for Nonlinear Equations. In International Mathematical Forum, 7 :515–521 2012

[11] A. B Ratsos, M. E Hrhardt and I. T H. Famelis, A discrete Adomian decomposition method for discrete nonlinear Schrodinger equations, Appl. Math. Comput., 197 , pp. 190–205 2008.

[12] M. Yaseen and M. Samraiz.The Modified New Iterative Method for Solving Linear and Nonlinear Klein-Gordon Equations New Iterative Method [ 2 ],vol. 6, no. 60, pp. 2979–2987  2018

[13] R. Behl, A. Cordero, and J. R. Torregrosa, (2018) New Iterative Methods for Solving Nonlinear Problems with One and Several Unknowns, pp. 1–17, 2018.

[14] A. Mathematics, S. Bhalekar, and V. Gejji,New Iterative Method : Application to Partial Differential Equations,” no. September 2008

[15] C. Chun, A new iterative method for solving nonlinear equations, vol. 178, pp. 415–422. 200